# SDR QXEA2025021700024

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 16,210 hours, 11,027 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 2296. PRESN AUTO FAULT EICAS MESSAGE AT FL330.  CABIN ALT CLIMBED RAPIDLY  CHECKLIST RAN DURING EMERGENCY DESCENT AND 02 MASK ON.  PRESSURE TURNED TO MAN AND BACK TO AUTO RESET SYSTEM TO NORMAL LANDING UNEVENTFUL. REMOVED FROM SERVICE. UPON ARRIVAL @ A/C NO CURRENT FAULT ON EICAS.  ITERROGATED CMC AND FOUND FAULT CODE 21311008CPC.  C/W E175 FIM IAW 21-31-00-810-806-A00.  FOUND TO BE TRANSITORY CONDITION.  C/W FUNCT TEST OF PRESSURIZATION CONTROL (CPCS) IAW E175 AMM 21-30-00-720-801-A WITH NO DEFECTS NOTED  FUNCTION CHECK GOOD  A/C OK FOR RTS. NO PARTS REPLACED.
